# SDR AALA2019122329011

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 19,081 hours, 7,437 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 215TS07Y00
- Part serial: 10162
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER T/O, LANDING GEAR LEVER WAS RAISED TO THE UP POSITION BUT THE LANDING GEAR REMAINED DOWN. ECAM LGCIU 1 & 2 FAULT. TROUBLESHOT IAW TSM 32-31-00-810-809A. REPLACED LANDING GEAR CONTROL LEVER 6GA IAW AMM 32-31-11-401. OPS CHECKS GOOD. ACCOMPLISHED FUNCTIONAL TEST OF LANDING GEAR IAW AMM 32-31-00-720-002A. FUCTIONAL SWING CHECK GOOD.
